# SDR A6WA20130418898

- Difficulty date: April 11, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 22,380 hours, 21,498 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Damaged
- Location: Pax Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR PAX DOOR LWR SEAL RETAINER.  REMOVED AND REPLACED PAX DOOR LOWER SEAL RETAINER.
